Linear and nonlinear approximations for periodically driven bistable systems

Davide Valenti, Bernardo Spagnolo, Alexander A. Dubkov

Risultato della ricerca: Otherpeer review

Abstract

We analyze periodically driven bistable systems by two different approaches. The first approach is a linearization of the stochastic Langevin equation of our system by the response on small external force. The second one is based on the Gaussian approximation of the kinetic equations for the cumulants. We obtain with the first approach the signal power amplification and output signal-to-noise ratio for a model piece-wise linear bistable potential and compare with the results of linear response approximation. By using the second approach to a bistable quartic potential, we obtain the set of nonlinear differential equations for the first and the second cumulants.
Lingua originaleEnglish
Pagine40-49
Numero di pagine10
Stato di pubblicazionePublished - 2005

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics
  • Computer Science Applications
  • Applied Mathematics
  • Electrical and Electronic Engineering

Fingerprint Entra nei temi di ricerca di 'Linear and nonlinear approximations for periodically driven bistable systems'. Insieme formano una fingerprint unica.

Cita questo